P. Bank and D. Kramkov, A model for a large investor trading at market indifference prices. II: Continuous-time case, The Annals of Applied Probability, vol.25, issue.5, pp.2708-2742, 2015.
DOI : 10.1214/14-AAP1059

T. Bielecki, S. Crepey, M. Jeanblanc, and M. Rutkowski, Defaultable Game Options in a Hazard Process Model, Journal of Applied Mathematics and Stochastic Analysis, vol.3, issue.1-2, p.695798, 2009.
DOI : 10.1214/154957806000000104

T. Bielecki, M. Jeanblanc, and M. Rutkowski, Hedging of defaultable claims, in Paris-Princeton Lectures on, Mathematical Finance, Lecture Notes in Math, vol.1847, pp.1-132, 2004.

S. Crépey and A. Matoussi, Reflected and doubly reflected BSDEs with jumps: A priori estimates and comparison, The Annals of Applied Probability, vol.18, issue.5, pp.2041-2069, 2008.
DOI : 10.1214/08-AAP517

J. Cvitani´ccvitani´c and I. Karatzas, Hedging Contingent Claims with Constrained Portfolios, The Annals of Applied Probability, vol.3, issue.3, pp.652-681, 1993.
DOI : 10.1214/aoap/1177005357

J. Cvitani´ccvitani´c and I. Karatzas, Backward stochastic differential equations with reflection and Dynkin games, Ann. Probab, vol.24, pp.2024-2056, 1996.

Y. Dolinsky, Hedging of game options under model uncertainty in discrete time, Electronic Communications in Probability, vol.19, issue.0, p.19, 2014.
DOI : 10.1214/ECP.v19-2714

Y. Dolinsky, Y. Iron, and Y. Kifer, PERFECT AND PARTIAL HEDGING FOR SWING GAME OPTIONS IN DISCRETE TIME, Mathematical Finance, vol.39, issue.7, pp.447-474, 2011.
DOI : 10.1137/1139002

Y. Dolinsky and Y. Kifer, Hedging with risk for game options in discrete time, Stochastics An International Journal of Probability and Stochastic Processes, vol.79, issue.1-2, pp.79-169, 2007.
DOI : 10.1137/1139003

R. Dumitrescu, M. Quenez, and A. Sulem, A Weak Dynamic Programming Principle for Combined Optimal Stopping/Stochastic Control with ${\cal E}^{f}$-expectations, SIAM Journal on Control and Optimization, vol.54, issue.4, pp.2090-2115, 2016.
DOI : 10.1137/15M1027012

R. Dumitrescu, M. Quenez, and A. Sulem, Generalized Dynkin games and doubly reflected BSDEs with jumps, Electron, J. Probab, vol.21, p.64, 2016.

N. Karoui, S. Peng, and M. C. Quenez, A dynamic maximum principle for the optimization of recursive utilities under constraints, The Annals of Applied Probability, vol.11, issue.3, pp.664-693, 2001.
DOI : 10.1214/aoap/1015345345

N. Karoui and M. C. Quenez, Non-linear pricing theory and backward stochastic differential equations, Lectures Notes in Math, vol.2, issue.n.4, pp.191-246, 1996.
DOI : 10.1214/aoap/1177005776

S. Hamadène, Mixed Zero-Sum Stochastic Differential Game and American Game Options, SIAM Journal on Control and Optimization, vol.45, issue.2, pp.496-518, 2006.
DOI : 10.1137/S036301290444280X

J. Jacod, Calcul Stochastique etProbì emes de martingales, 1979.

E. Jouini, Price functionals with bid???ask spreads: an axiomatic approach, Journal of Mathematical Economics, vol.34, issue.4, pp.547-558, 2000.
DOI : 10.1016/S0304-4068(99)00023-3

URL : https://hal.archives-ouvertes.fr/halshs-00167144

J. Kallsen and C. Kuhn, Pricing derivatives of American and game type in incomplete markets, Finance and Stochastics, vol.8, issue.2, pp.261-284, 2004.
DOI : 10.1007/s00780-003-0110-7

Y. Kifer, Game options, 4 Finance Stoch, pp.443-463, 2000.

S. Peng, Nonlinear Expectations, Nonlinear Evaluations and Risk Measures, Lecture Notes in Math. 1856, pp.165-253, 2004.
DOI : 10.1007/978-3-540-44644-6_4